# SDR ASAA2016101618367

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,998 hours, 10,454 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP ENROUTE.  GROUNDED, YES.  ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH.  SATCOM OPS RESTORED NORMAL.
